# SDR AALA20110319LHR01

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 74,535 hours, 11,688 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED NUMBER 8 COFFEEMAKER HAS STRONG ELECTRICAL ODOR.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED NUMBER 8 COFFEEMAKER.  SYSTEM GROUND CHECK NORMAL OPERATION.
